# SDR R61A2021082700681

- Difficulty date: August 9, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frms 76-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 CORROSION FOUND ON LH IB SEAT TRACK FWD OF FR 76-FR 84. REPLACED SEAT TRACK PN 170-86081-005 IAW SRM 51-43-01. SEE AAR NRC# 4500940-2000-0078 FOR WORK PERFORMED. AC WAS RTS.
